I'm prescribed 100-200 MG trazodone every night. I've only been taking it for a few months and I don't always take it but usually take 100-150mg when I do... There has been many times that I wake up in the morning to find something happened that I completely don't remember. For example last night I took 150mg and slept wonderfully. However, I don't at all remember my son waking up and crying and my bf bringing him to bed with us. I woke up not knowing how he got there until my bf filled me in and said I was awake and aware when it happened and he even told me again in the morning before he left for work. No memory whatsoever. Is this common? Should I be concerned or cut back my dose? I take it for depression and trouble sleeping at night. I'm a 29yr old female diagnosed with recurring severe depression, generalized anxiety disorder, and PTSD.
Trazodone can make you lose your memory. A higher dose can cause sleepwalking and memory loss.
Sara; Yes this can be a side effect of the Trazodone but even on the dose your on many times as you get more used to it. But if this does continue to ask your doctor before you adjust the dose on it. The dose your own is normally a pretty good dose to help. And as long as you and your boyfriend understand what is happing to you And most people it does not do this for more than about the time you're on it. You should start to do better but if it worries you give your doctor a call. Good luck to you and have nice Holidays.
I been wondering for months why my memory has gotten worse. It has got so bad that I forget the simplest words, the way of making or continuing a conversation. It got so bad that I forget so much things that I cant afford to forget about. Its been only 6 months since I have been on it and I only take 100mg. I am thinking of stopping and you should talk to your doctor about options because as great the medication is and how it has the lowest side-effect out of many sleep aids out there, this memory loss is getting worse not better. Chuck says it gets better, but there is a thread I just read where people had been taking it for years and years and their memory has been getting worse and worse. Dont expect things to get better just cause you take it longer.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2019 • 5 answers
Updated 4 May 2017 • 2 answers
Updated 5 Sep 2017 • 4 answers
Updated 16 Feb 2018 • 1 answer
Updated 18 Jul 2018 • 1 answer